On unit balls and isoperimetrices in normed spaces

Volume 127 / 2012

Horst Martini, Zokhrab Mustafaev Colloquium Mathematicum 127 (2012), 133-142 MSC: 46B20, 52A40. DOI: 10.4064/cm127-1-10


The purpose of this paper is to continue the investigations on the homothety of unit balls and isoperimetrices in higher-dimensional Minkowski spaces for the Holmes–Thompson measure and the Busemann measure. Moreover, we show a strong relation between affine isoperimetric inequalities and Minkowski geometry by proving some new related inequalities.


  • Horst MartiniFaculty of Mathematics
    University of Technology Chemnitz
    09107 Chemnitz, Germany
  • Zokhrab MustafaevDepartment of Mathematics
    University of Houston-Clear Lake
    Houston, TX 77058, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image